Alert archive / New Hampshire / Winter Weather Advisories in 2021

Winter Weather Advisory 21, NWS Gray, ME

December 27, 20218 counties in Maine; 10 counties in New Hampshire

NWS Gray, ME issued this winter weather advisory at Dec 27, 2021, 3:11 PM EST for 8 counties in Maine; 10 counties in New Hampshire. It took effect at Dec 28, 2021, 1:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2021, 3:11 PM EST (20:11 UTC)
In effect from
Dec 28, 2021, 1:00 AM EST
Expired
Dec 28, 2021, 10:00 AM EST
In force
9 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 55 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

333 
WWUS41 KGYX 272011
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
311 PM EST Mon Dec 27 2021

MEZ007>009-012>014-018>024-033-NHZ001>015-280415-
/O.NEW.KGYX.WW.Y.0021.211228T0600Z-211228T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, 
Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, 
Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, 
Harrison, Naples, Errol, Millsfield, Colebrook, Berlin, Dummer, 
Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway,
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, 
Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, 
Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, 
Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, 
Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, 
Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
311 PM EST Mon Dec 27 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to one inch and ice accumulations of a light glaze 
  expected.

* WHERE...Portions of central, northern and southern New 
  Hampshire and south central, southwest, west central and 
  western Maine.

* WHEN...From 1 AM to 10 AM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For a more precise forecast for your specific location...go to
www.weather.gov/gray..

&&

$$

Tubbs
3 follow-up statements
494 
WWUS41 KGYX 280322
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
1022 PM EST Mon Dec 27 2021

MEZ007>009-012>014-018>024-033-NHZ001>015-281200-
/O.CON.KGYX.WW.Y.0021.211228T0600Z-211228T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, 
Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, 
Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, 
Harrison, Naples, Errol, Millsfield, Colebrook, Berlin, Dummer, 
Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway,
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, 
Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, 
Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, 
Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, 
Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, 
Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
1022 PM EST Mon Dec 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WHAT...Snow followed by a light coating of freezing rain
  expected. Total snow accumulations of around 1 inch with a glaze
  of ice expected.

* WHERE...All of New Hampshire as well as the western half of
  Maine outside the Midcoast.

* WHEN...Until 10 AM EST Tuesday.

* IMPACTS...Snow and ice will make driving conditions slippery
  especially during the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For a more precise forecast for your specific location...go to
www.weather.gov/gray..

&&

$$
467 
WWUS41 KGYX 280836
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
336 AM EST Tue Dec 28 2021

MEZ007>009-013-014-021-022-NHZ001-280945-
/O.CAN.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Franklin-Southern Somerset-Kennebec-Interior Waldo-
Northern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Augusta, Sidney, Windsor, 
Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, 
Liberty, Montville, Morrill, Waldo, Winterport, Unity, Errol, 
Millsfield, and Colebrook
336 AM EST Tue Dec 28 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow remains likely this morning but the threat of freezing
drizzle is low.

$$

MEZ012-018>020-023-024-033-NHZ002>015-281500-
/O.CON.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/
Southern Oxford-Interior York-Central Interior Cumberland-
Androscoggin-Coastal York-Coastal Cumberland-
Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, 
Livermore Falls, Biddeford, Saco, Old Orchard Beach, Kittery, 
Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, 
Brunswick, Bridgton, Harrison, Naples, Berlin, Dummer, Milan, 
York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, 
Thornton, Waterville Valley, Woodstock, Jackson, North Conway, 
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, 
Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, 
Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, 
Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, 
Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, 
Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, 
Hampton Falls, North Hampton, Seabrook, Amherst, Milford, 
Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
336 AM EST Tue Dec 28 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Mixed precipitation. Additional snow accumulations of 
  up to one inch for a storm total up to one inch and ice 
  accumulations of a light glaze.

* WHERE...Portions of central, northern and southern New 
  Hampshire and southwest and western Maine.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For a more precise forecast for your specific location...go to
www.weather.gov/gray..

&&

$$

Legro
396 
WWUS41 KGYX 281448
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
948 AM EST Tue Dec 28 2021

MEZ012-018>020-023-024-033-NHZ002>015-281600-
/O.EXP.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/
Southern Oxford-Interior York-Central Interior Cumberland-
Androscoggin-Coastal York-Coastal Cumberland-
Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, 
Livermore Falls, Biddeford, Saco, Old Orchard Beach, Kittery, 
Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, 
Brunswick, Bridgton, Harrison, Naples, Berlin, Dummer, Milan, 
York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, 
Thornton, Waterville Valley, Woodstock, Jackson, North Conway, 
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, 
Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, 
Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, 
Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, 
Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, 
Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, 
Hampton Falls, North Hampton, Seabrook, Amherst, Milford, 
Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
948 AM EST Tue Dec 28 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS
MORNING...

Temperatures will continue to rise through the remainder of the
day as precipitation ends from west to east. Patchy icy spots 
will remain possible through around noon across untreated 
surfaces. 

$$

HAT

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this winter weather advisory went out at Dec 27, 12:36 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 27, 12:36 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1236 PM EST Mon Dec 27 2021

.SYNOPSIS...
High pressure builds into the region with clearing and calm
weather today. A warm front will lift through the area overnight
and bring a round of very light snow or some spotty freezing
drizzle especially for southern areas. The pattern will remain
active through the week though the majority of events look to be
light precipitation with no significant storms on the immediate
horizon.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 PM Update...Another quick update was made to the forecast,
once again focusing on tweaking temperatures and sky cover
through the rest of the afternoon. As expected, cirrus continues
to overspread the region and this will continue through the
remainder of the day. The rest of the forecast thinking remains
on track.

Previously...
1000 AM Update... Quick update was made to tweak temperatures,
dew points, winds, and skies based on a combination of surface
observations and satellite imagery. The majority of western ME
remains clear to partly cloudy but across most of NH high
altitude cirrus continues to move in from the west. Generally
expecting gradually increasing clouds areawide this afternoon as
temperatures reach the 20s across the north to the 30s
elsewhere. The rest of the forecast thinking remains on track.

Previously...
Update...Minor changes to reflect latest observational trends.

Previous discussion...Quiet weather today as high pressure
noses into the region. This will keep mixing on the shallower
side and temps cool. Cloud cover is likely to be stubborn across
Wrn NH...especially until the NW flow subsides and the upslope
component is removed.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Looking at the satellite this morning you would think it is
unavoidable that we see some precipitation over the next 24
hours. However this storm is running into a stout Davis Strait
block and will be strung out and vastly weakened by the time it
arrives in the forecast area. At this time I am expecting a
fairly high PoP but low QPF event. Initially light snow should
move into the area from the SW...what happens next is a little
more in doubt. It may just come to an end with snow tapering off
Tue morning. Some forecast guidance does dry out the snow growth
zone though...which would lead to some freezing drizzle...as
temps should not climb above freezing until after sunrise Tue
morning. Again I do not anticipate much QPF...but any amount of
ice could lead to a slippery commute. A winter weather advisory
may be necessary if forecast models do not significantly change.

Behind the warm front temps will warm nicely into the 40s for
many area S of the mtns. So any impacts from slick roads should
be confined to a narrow window in the early morning hours.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Areas of low pressure will remain mostly stationary across
Hudson Bay and the north-central Atlantic. This will maintain
zonal flow in the mid levels during the long term. Expect a
couple weak disturbances to pass within this pattern, but none
creating significant precip.

NW flow continuing Tuesday night will allow for some mountain
snow showers to continue. These should be confined to the
immediate peaks and the windward sides. Winds decrease into the
daytime Wednesday, with mtn showers tapering. There will be a
broad but weak front advancing from the SW with some low level
moisture. This will be enough to keep clouds overhead, but the
column saturation isn’t very deep. Did mention the slight
chance of snow showers. However this may wind up just some
scattered flurries where clouds can produce and not see much
evap below. Guidance has generally shown a weakening trend with
this disturbance, and expect only higher elevations to see the
chance of any meaningful QPF.

Continued deepening of the low over Hudson Bay is represented
in both ECS and GEFS means. ECS members are more indicative of
sfc low development across the Mid-Atlantic Thursday, with only
a hint from the GEFS. Much of New England will slide between
these two areas of low pressure, underneath a weak trough. This
amid a slight SW flow in the low levels and moisture rounding
the top of the southern ridge, spell continued chances of light
precip into the area Thursday and Thursday night. WAA at the
surface over the 24-36 hour period means locations along the
coastal plain should rise above freezing to support some rain
showers during the day...changing to snow inland and towards the
mtns. While the Mid-Atlantic low remains on a flat track into
the open Atlantic, a northward shift would increase the chance
of precipitation through southern NH and far southern ME.

A larger storm system towards the end of the forecast period
would spell the end of the predominantly zonal pattern as a
trough plunges across the Rocky Mtns. Progression of a sfc low
towards the Great Lakes could result, with a large area of WAA
positioned across the eastern CONUS. While this system is
represented by many of the long term forecast guidance, there
are significant differences in the formation characteristics.
Phasing with the resident low near Hudson Bay would be one
factor, as well as how progressive the Great Lakes low is. Early
phasing may bring secondary cyclogenesis along the east coast,
whereas later coupling maintains the broad warm sector and
delayed cyclogenesis into the Canadian Maritimes. Outlined this
time with chance PoPs as there will be unsettled weather in the
region, but more confidence is needed.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Short Term...CAA...upslope stratocu MVFR deck continues across
much of Wrn NH this morning. This will gradually scattered out
thru morning...allowing VFR to return to MHT...LEB...and HIE.
VFR conditions will prevail until late tonight. Developing Sly
flow may bring some local MVFR CIGs in off the water...but more
likely areas of IFR or lower CIGs will move in from the SW with
approaching warm front. With the low CIGs will come some -SN.
Will have to watch for this turning to DZ or FZDZ for a time
very early Tue morning before precip comes to an end. VFR
conditions for all terminals except HIE are expected Tue.

Long Term...Previous conditions continue Tue night, with
ceilings lowering to MVFR/IFR into the evening across southern
NH and eventually southern ME Wed night and Thursday with
SHRASN. Conditions improve towards VFR Friday.

&&

.MARINE...
Short Term...Gusty NW winds will gradually diminish over the
first half of the day. A narrow area of high pressure will
build across the waters this afternoon. It will be short lived
as a warm front lifts into the area overnight. Flow turns
Sly...but it is not expected to increase to 25 kt.

Long Term...Below SCA conditions expected. Waves generally 1 to
2 ft. Low pressure passes south of the waters Wed and Thurs.
High pressure arrives Friday ahead of another storm system
moving towards the region over the weekend.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Tubbs
Hazardous weather outlook, Dec 27, 4:03 AM EST, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
403 AM EST Mon Dec 27 2021

MEZ007>009-013-014-022-027-028-NHZ001-280915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Franklin-
Southern Somerset-Interior Waldo-Knox-Coastal Waldo-Northern Coos-
403 AM EST Mon Dec 27 2021

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-280915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
403 AM EST Mon Dec 27 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012-018>021-023>026-033-NHZ002>015-280915-
Southern Oxford-Interior York-Central Interior Cumberland-
Androscoggin-Kennebec-Coastal York-Coastal Cumberland-Sagadahoc-
Lincoln-Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
403 AM EST Mon Dec 27 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Freezing drizzle will be possible overnight into early Tuesday
morning. Untreated surfaces may become slick for the morning commute,
before temperatures rise through the morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Winter Weather Advisories in New Hampshire, 2021Winter Weather Advisories in Maine, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.